Home Allergy

Maxiclear Sinus Relief (Phenylephrine hydrochloride 10mg) 30 tablets

NZ $14.99 Incl GST
Sorry, the selected product is currently out of stock. Sorry, there are only 99999 of this item currently in stock. the selected product is not available.

Allergy

Description

For the symptomatic treatment of blocked or runny nose. 
Adults & children over 12 years: Take 1 tablet every 4 hours as needed to a maximum of 6 tablets in 24 hours. Do not exceed recommended dosage. If symptoms persist, consult your doctor or pharmacist.

WARNINGS
Do not use in children under 12 years.
Phenylephrine may cause sleeplessness in some people.
See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or are breastfeeding, or taking anti-depressant medication. Seek healthcare professional advice before taking Maxiclear Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold.

Contains sugar as lactose and sulfites.
 

Questions?

In order to assist us in reducing spam, please type the characters you see:

You may also like

Mediband Allergy Wristband with Medical Symbol RED
Out of Stock

Select Options

Mediband Allergy Wristband with Medical Symbol RED

NZ $9.50 NZ $7.00